MathSciNet Relay Station
MathSciNet bibliographic data
MR78470 31.0X
Björck, Göran Distributions of positive mass, which maximize a certain generalized energy integral. Ark. Mat. 3 (1956), 255–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement